I am now 60 years of old, suffering from type 2 diabetes for the last 25 years. Besides different medicines for heart, prostate etc, I am consuming 70 units of insulin and 100 mg of sitagliptine per day.( Janumet 50/100 two tablets per day). Still my BS is 140/200. I am under the same insulin of mixtard pen fill 30/70 for the last 15 years. Whether my body became resistant to same type of insulin?. Please share your advices and experiences.

6 Replies

  • Hi there,I think that you have found your way on to the wrong forum. This site is for people with chest conditions, some of whom have diabetes only. But most will not have enough knowledge to help you. Hopefully someone will come along who can help you find a good diabetes forum.

  • This is the link you need for the diabetes forum where you will find the help you need (you will need to cut and paste the link into your browser):


  • Your BS has gone up most because some of the puffers you are using is the reason. Same happened to me, I stopped using the puffer for 48 hrs and my BS went all the way down. I can almost guarantee you that these puffers override the insulin effect.

  • well as for your heart , prostrate they are rest left to your doc but as for your type 2 diabetes i would of thought was easy to treat let me take a guess you are over weight as most type 2 are if you loose weight it as to help the other conditions it is not rocket science

  • my father had type 2 diabetes which was caused by over eating as most type 2 is in the end it killed him so stop eating your self into a early grave and stay around a little while longer and smell the flowers

  • Not necessarily - eg its much more common in Asian men, even slim ones. Robin

You may also like...